# SDR SWAA980970

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 053SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 250.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND 3.5 VERTICAL CRACK IN LT NOSE WHEEL WELL  AT BS 258.3, 12 BELOW CEILING.  REPAIRED PER BOEING SRM.
